# SDR SWAA2020102321300

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED ON ORSS 278 AT LT WING.  REPLACED WEB LOCATED ON TRAILING EDGE ON ORSS 278 AT LT WING, IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2156 REV.
